# SDR IXXA06SMN102S

- Difficulty date: March 24, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Xa 662.000
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LT WING OUTBOARD AILERON L/E DENTED, XA 662.000.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 57-8-1 FIG 4.  PERFORMED NDT INSPECTION DETECT CRACK IAW DC-8 NDT SPM PART 06-10-01-001.  CRACK FOUND 0.250 LENGTH ENCLOSED SMN FORM 242-2.  REMOVED DAMAGED PLATING IAW DC-8 SRM 57-1-0, DC-8 SRM 51-1-21.  FABRICATED NEW PLATING (ALCLAD 2024 T3 0.032) IAW DC-8 SRM 57-8-1 FIG 4 ITEM H, DOUGLAS DWG 5763133.  CLEANED, TREATED AND PRIMED AREA + NEW PLATING INTERNAL PART IAW DC-8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTALLED NEW PLATING IAW DC-8 SRM 51-1-21.
